Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Hip & back arthritis, pain in night. Prescribed temazapem. Elevate blood pressure?

I have been prescribed temazapem to help me sleep at night and would like to know if can elevate my blood pressure. I have coronary heart disease and in the past my BP has been in the 130/80 range but recently has averaged 146/80 and some mornings is in the 150+/90+.

I really need something to help me get to sleep at night as the arthritis in my lower back and hips raises hell with my going to sleep. Any help and advice would be appreciated
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
you have to go to your cardiologist as your blood pressure is not under control. there are no such side effects of temazepem . there are a lot of other drugs for your better sleep. but sorry we can not prescribe them online thanks.
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor